# SDR USAA2012091100038

- Difficulty date: August 20, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 27,154 hours, 21,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53112785203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC ON WEB IN PASSENGER CABIN BETWEEN FR20 TO FR24, -Y1700.  REPLACED WEB IN PASSENGER CABIN BETWEEN FR20 TO FR24, -Y1700 IAW A319 SRM 51-72-11, AIRBUS DRAWING D53112805 & D53112784.
